Full publications list including references in Ukrainian can be found here.
Publications (by type):
by Lazurchak, I. I., Makarov, V. L. and Sytnyk, D.
Reference:
Lazurchak, I. I., Makarov, V. L. and Sytnyk, D., "Two-sided approximations for nonlinear operator equations", Comput. Methods Appl. Math., vol. 8, no. 4, pp. 386–392, 2008.[Info and related materials]
Bibtex Entry:
@article{Laz_Mak_Sytn_2008, author = {Lazurchak, I. I. and Makarov, V. L. and Sytnyk, D.}, journal = {Comput. Methods Appl. Math.}, title = {Two-sided approximations for nonlinear operator equations}, year = {2008}, issn = {1609-4840}, number = {4}, pages = {386--392}, volume = {8}, comment = {<a href="https://www.imath.kiev.ua/~sytnik/research/works/operator-equation-fd-method-2008.html">[Info and related materials]</a>}, creationdate = {2012.04.17}, doi = {10.2478/cmam-2008-0028}, fjournal = {Computational Methods in Applied Mathematics}, language = {english}, modificationdate = {2024-12-06T18:48:00}, mrclass = {65J15}, mrnumber = {2604751 (2011b:65088)}, }